# SDR USAA001612

- Difficulty date: September 28, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Stabilizer
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SKIN HAD 1 INCH CRACK AT LOWER SKIN STABILIZER, STA 134, FORWARD OF REAR SPAR.  INSTALLED DOUBLER PER 55-10-07.  (X)
